# SDR USAA2012041700002

- Difficulty date: April 3, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,727 hours, 37,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 14803190606171
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI - EMERGENCY LIGHT WIRE HARNESS WIRES PULLED FROM CONNECTOR AT SEAT 14C.  INSTALLED NEW CONNECTOR PER B737-400 SWPM 20-64-17.
